IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Human Information Processing (HIP) [schedule] [select]
Chair Hitoshi Onishi (Open Univ. of Japan)
Vice Chair Hirohiko Kaneko (Tokyo Inst. of Tech.), Hideyuki Ando (Osaka Univ.)
Secretary Hiroyuki Umemura (AIST), Susumu Shibui (NIAD)
Assistant Eiichi Hosoya (NTT), Yuji Wada (AFFRC)

Conference Date Thu, Oct 14, 2010 13:10 - 17:45
Fri, Oct 15, 2010 09:00 - 16:10
Topics  
Conference Place Research Institute of Electrical Communication Tohoku University 
Address 2-1-1 Katahira, Aoba-ku, Sendai 980-8577, JAPAN
Transportation Guide http://www.riec.tohoku.ac.jp/index-e.shtml
Contact
Person
SAKAMOTO Shuichi
+81-22-217-5461

Thu, Oct 14 PM 
13:10 - 13:55
(1)
HIP
13:10-13:55 [Invited Talk]
Taste as multimodal perception
Nobuyuki Sakai (Kobe Shoin Women's Univ.)
  13:55-14:05 Break ( 10 min. )
Thu, Oct 14 PM 
14:05 - 15:20
(2)
HIP
14:05-14:30 Auditory-induced visual size illusion Yasuhiro Takeshima, Jiro Gyoba (Tohoku Univ.)
(3)
HIP
14:30-14:55 A crossmodal contingent aftereffect between visual and vestibular senses Kenzo Sakurai (TGU), Yuika Suzuki, Shuichi Sakamoto, Jiro Gyoba, Yo-iti Suzuki (Tohoku Univ.)
(4)
HIP
14:55-15:20 Temporal recalibration of vocal sensory by the auditory information feedback Kosuke Yamamoto, Hideaki Kawabata (Keio Univ.)
  15:20-15:30 Break ( 10 min. )
Thu, Oct 14 PM 
15:30 - 16:20
(5)
HIP
15:30-15:55 Neural Substrate for the Subjective Preference about Colors Masahiro Kawasaki, Yoko Yamaguchi (RIKEN)
(6)
HIP
15:55-16:20 An fMRI study on the binding of color and motion features Shingo Nakamura (Tohoku Univ), Ichiro Kuriki, Kazumichi Matsumiya, Rumi Tokunaga, Satoshi Shioiri (Tohoku Univ/RIEC)
  16:20-16:30 Break ( 10 min. )
Thu, Oct 14 PM 
16:30 - 17:45
(7)
ITE-HI
16:30-16:55 Influence of binocular disparity on color constancy in the real scene Takahiro Fukase, Kazuho Fukuda, Keiji Uchikawa (Tokyo Tech)
(8)
ITE-HI
16:55-17:20 Chromaticity and glossiness necessary to perceive goldness. Tomohisa Matsumoto, Kazuho Fukuda, Keiji Uchikawa (Titech)
(9)
ITE-HI
17:20-17:45 Does Contingent Color Aftereffect arise for Facial Expression? Yasuomi Hattori, Kazuho Fukuda, Keiji Uchikawa (Tokyo Institute of Technology)
Fri, Oct 15 AM 
09:00 - 10:15
(10)
HIP
09:00-09:25 Statistical Analysis of the Perception of Morphologically Synthesized Textures
-- Influences of Viewing Distance, Changing Order of Viewing Positions, Gender, and Prior Knowledge --
Liang Li, Akira Asano (Hiroshima Univ.), Chie Muraki Asano (Yasuda Women's Univ.), Katsunori Okajima (Yokohama National Univ.)
(11)
ITE-HI
09:25-09:50 Dependency of depth reversal on spatial frequency and number of cycles Masayuki Sato (Univ. of Kitakyushu), Shoji Sunaga (Kyushu Univ.)
(12)
HIP
09:50-10:15 We can reduce the cardboard effect in stereoscopic images by using smoothed depth maps Koichi Shimono (TUMSAT), Wa James Tam, Carlos Vazquez, Filippo Speranza, Ron Renaud (CRC Canada)
  10:15-10:25 Break ( 10 min. )
Fri, Oct 15 PM 
10:25 - 11:40
(13)
HIP
10:25-10:50 Capacity of visual short-term memory modulated by expansion/contraction motion Junichi Takahashi (Tohoku Univ./JSPS), Yousuke Kawachi (Tohoku Fukushi Univ.), Jiro Gyoba (Tohoku Univ.)
(14)
HIP
10:50-11:15 Size distortion of objects in apparent motion Takahiro Kawabe (Kyushu Univ.)
(15)
ITE-HI
11:15-11:40 Influence of vection stimuli on on the driver's speed sensation Yuki Kawashima, Keiji Uchikawa, Hirohiko Kaneko, Kazuho Fukuda (Tokyo Tech), Kouji Yamamoto (C-NEXCO), Kenji Kiya (W-E-KYUSHU)
  11:40-11:50 Break ( 10 min. )
Fri, Oct 15 PM 
11:50 - 12:35
(16)
HIP
11:50-12:35 [Invited Talk]
The effects of additional stimulus modulation on visually induced self-motion perception
Shinji Nakamura (Nihon Fukushi Univ.)
  12:35-14:00 Break(Business meeting) ( 85 min. )
Fri, Oct 15 PM 
14:00 - 14:45
(17)
HIP
14:00-14:45 [Invited Talk]
Perception of material perception in infancy
Masami K Yamaguchi (Chuo Univ.)
  14:45-14:55 Break ( 10 min. )
Fri, Oct 15 PM 
14:55 - 16:10
(18)
HIP
14:55-15:20 Analysis of pupillary change for recall test using contextual understanding task Minoru Nakayama, Yuko Hayashi (Tokyo Tech)
(19)
HIP
15:20-15:45 Two-Dimensional Model of Accommodation Mechanism in Human Vision and Its Effectiveness Verification Toshikazu Matsui (Gunma Univ.)
(20)
ITE-HI
15:45-16:10 Contrast dependency of landmark effect during saccadic eye movements Kazumichi Matsumiya (Tohoku Univ.), Masayuki Sato (The UK), Satoshi Shioiri (Tohoku Univ.)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
HIP Technical Committee on Human Information Processing (HIP)   [Latest Schedule]
Contact Address  


Last modified: 2010-10-10 08:36:31


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to HIP Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan